Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 13, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 27, 2024, 10:10 AM CDT for Dewey County, Roger Mills County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 10:10 AM CDT (15:10 UTC)
- Expired
- Apr 27, 2024, 10:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Dewey County, OK, Roger Mills County, OK
The radar
The Vance AFB radar (KVNX), 154 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:27 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted.
855
WFUS54 KOUN 271510
TOROUN
OKC043-129-271545-
/O.NEW.KOUN.TO.W.0013.240427T1510Z-240427T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1010 AM CDT Sat Apr 27 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Roger Mills County in western Oklahoma...
Southwestern Dewey County in northwestern Oklahoma...
* Until 1045 AM CDT.
* At 1009 AM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles northeast of Strong City, moving north
at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Leedey, Strong City, and Angora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3567 9962 3599 9947 3600 9946 3601 9943
3602 9938 3597 9924 3581 9936 3581 9938
3578 9938 3563 9949
TIME...MOT...LOC 1509Z 202DEG 39KT 3571 9952
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:27 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 27, 6:27 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Sat Apr 27 2024
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 145 AM CDT Sat Apr 27 2024
Very active day expected across Oklahoma and western north Texas as
multiple rounds of severe storms will impact the area.
A subtle wave will get things started later this morning as it
initiates storms across northwest Texas that will then move/develop
northeast across southwest into western and perhaps central Oklahoma
during the first part of the day today. Even at this time of day the
environment will be conducive for severe storms and even though
large hail will be the primary hazard, soundings would suggest there
is at least some tornado risk as well. Some questions remain as to
how this activity will evolve during the day, but is currently
expected to move off to the north and northeast during the early
afternoon.
In the wake of the morning convection anticipate airmass across the
area to destabilize through the afternoon to the east of the dryline
which will be located across western Oklahoma southward into western
north Texas. As the approaching large-scale trough and associated
lift interacts on the dryline, expected another round or two of
scattered thunderstorms to develop along and ahead of the dryline.
With upwards of 3000-3500 J/kg of CAPE along with deep layer shear
of 40-50kts the environment will support supercells with the
potential for very large hail, damaging winds and tornadoes(some
strong tornadoes possible as well). Wind fields will continue to
strengthen late in the day and into the evening with llj
development. This will also increase tornado potential with any
supercell storms.
This activity is expected to grow upscale into a slow-moving squall-
line with damaging wind gusts and some continued risk of tornadoes
the main severe hazards as we go deeper into the evening and
overnight. The slow eastward progression and high precipitable water
will also lead to increased flooding threat. A Flood Watch remains
in effect through tonight for portions central into eastern Oklahoma.
To the west of the dryline across far west/northwest Oklahoma there
will be a period of elevated to perhaps near critical fire weather
conditions that develop this afternoon. Will issue another RFD for
that area.
&&
.LONG TERM...
(Sunday through Friday)
Issued at 145 AM CDT Sat Apr 27 2024
Overnight storms will linger into Sunday, mainly across southeast
Oklahoma, where heavy rainfall and severe risk will continue. All
this activity should shift east of the area by late in the day
Sunday. Some drier air will then move into the area with a couple of
drier days. A minor wave will work through the area on Monday, but
rain chances associated with this will be minimal.
South winds return Tuesday and with veered low level flow, much
warmer 850mb temps will result in a much warmer day. Significant
differences with respect to precip occur Tuesday afternoon and
Tuesday night. With southwest flow does appear there is a chance of
precip, but GFS looks a bit overdone.
Some rain and thunderstorm chances continue through the remainder of
the week. We do look to remain in modest southwest flow and
sufficient instability will be present for the potential for some
severe weather just about any day from Wednesday through Friday, no
widespread severe currently is expected.
A rather strong cold front will bring some cooler/drier weather by
the end of the and into the following weekend.
&&
.AVIATION...
(12Z TAFS)
Issued at 623 AM CDT Sat Apr 27 2024
Showers and thunderstorms will expand through the day, with
multiple rounds of storms, some severe, expected to impact most
of our terminal sites. MVFR ceilings will be slow to rise to VFR
by this afternoon, and could return to MVFR in and around
thunderstorm activity. Winds will be gusty out of the south
through most of the period, with erratic speed and direction near
thunderstorms.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 77 60 79 56 / 80 70 20 0
Hobart OK 83 56 80 53 / 80 40 0 10
Wichita Falls TX 79 59 81 56 / 70 80 0 0
Gage OK 86 51 78 48 / 30 10 0 10
Ponca City OK 80 59 80 50 / 80 70 40 10
Durant OK 81 62 77 61 / 70 90 80 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ020-025-026-028>032-
039>043-045>048-050>052.
TX...Flood Watch through Sunday evening for TXZ089-090.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...08Hazardous weather outlook, Apr 27, 2:57 AM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 257 AM CDT Sat Apr 27 2024 OKZ004>048-050>052-TXZ083>090-280800- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 257 AM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE..Today and Tonight... .Thunderstorms... There is a moderate risk of severe thunderstorms today across a large portion of northern into central and southern Oklahoma and portions of western north Texas. An enhanced risk covers much of the remainder of western north Texas and Oklahoma. Multiple rounds of severe storms will be possible across the area today and tonight. Hail to the size of baseballs, damaging wind gusts of up to 80 mph and tornadoes, some of which could be strong, will all be possible. .Heavy Rainfall... Multiple rounds of thunderstorms will also result in a risk for flooding by late today and tonight particularly near and east of I-35. Fire Weather... Near critical fire weather conditions are possible this afternoon across northwest Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There will be a chance of severe thunderstorms Sunday across southeast Oklahoma. A chance of thunderstorms will return across the area Wednesday and continue through Friday. Although widespread severe is not expected a few strong to severe storms appear possible. .Flooding... Chance of heavy rainfall and possible flooding will continue Sunday morning across southeast Oklahoma. .Fire Weather... Near critical fire weather conditions may develop Tuesday afternoon across northwest Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 27, 9:16 AM CDT, 54 minutes before
Special Weather Statement National Weather Service Norman OK 916 AM CDT Sat Apr 27 2024 OKZ015>017-271445- Dewey OK-Custer OK-Blaine OK- 916 AM CDT Sat Apr 27 2024 ...A strong thunderstorm will impact portions of northeastern Custer, west central Blaine and southeastern Dewey Counties through 945 AM CDT... At 916 AM CDT, Doppler radar was tracking a strong thunderstorm 4 miles south of Thomas, moving northeast at 30 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Watonga, Thomas, Custer City, Oakwood, Eagle City, and Fay. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3559 9878 3564 9892 3602 9876 3584 9839 TIME...MOT...LOC 1416Z 205DEG 26KT 3568 9878 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Mahale
Special weather statement, Apr 27, 9:25 AM CDT, 45 minutes before
Special Weather Statement National Weather Service Norman OK 925 AM CDT Sat Apr 27 2024 OKZ014-021-271500- Roger Mills OK-Beckham OK- 925 AM CDT Sat Apr 27 2024 ...A strong thunderstorm will impact portions of southwestern Roger Mills and northwestern Beckham Counties through 1000 AM CDT... At 925 AM CDT, Doppler radar was tracking a strong thunderstorm 6 miles north of Texola, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Sweetwater, Texola, and Dempsey. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor NOAA Weather Radio, local radio stations or available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3564 10000 3553 9971 3521 9995 3522 10000 TIME...MOT...LOC 1425Z 205DEG 26KT 3531 10003 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Special weather statement, Apr 27, 9:40 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Norman OK
940 AM CDT Sat Apr 27 2024
OKZ014-271515-
Roger Mills OK-
940 AM CDT Sat Apr 27 2024
...A strong thunderstorm will impact portions of southern Roger Mills
County through 1015 AM CDT...
At 940 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Sweetwater, moving northeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Cheyenne, Reydon, Sweetwater, Strong City, and Dempsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3573 10000 3573 9943 3543 9970 3542 9972
3542 10000
TIME...MOT...LOC 1440Z 214DEG 31KT 3546 9980
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MahaleSpecial weather statement, Apr 27, 9:41 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
941 AM CDT Sat Apr 27 2024
OKZ011-015-017-271515-
Major OK-Dewey OK-Blaine OK-
941 AM CDT Sat Apr 27 2024
...A strong thunderstorm will impact portions of northern Blaine,
southeastern Dewey and south central Major Counties through 1015 AM
CDT...
At 941 AM CDT, Doppler radar was tracking a strong thunderstorm near
Eagle City, moving northeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Fairview, Okeene, Canton, Longdale, Oakwood, Eagle City, Isabella,
southeastern Canton Lake, Homestead, and Southard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3617 9821 3615 9821 3581 9856 3585 9878
3631 9847
TIME...MOT...LOC 1441Z 214DEG 31KT 3595 9859
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:11 AM CDT | River Flood Advisory | OUN | Carter, Johnston, Murray | 37 hr |
| Apr 27, 9:16 AM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Apr 27, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| Apr 27, 9:30 AM CDT | River Flood Watch | OUN | Hughes, Seminole | 6 hr |
| Apr 27, 9:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 30 hr |
| Apr 27, 9:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 27, 9:41 AM CDT | Special Weather Statement | OUN | Blaine | 34 min |
| Apr 27, 9:50 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 40 min |
| Apr 27, 10:13 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 47 min |
| Apr 27, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 51 min |
| Apr 27, 10:32 AM CDT | Tornado Warning | OUN | Custer, Dewey, Roger Mills | 32 min |
| Apr 27, 10:34 AM CDT | Tornado Warning | OUN | Garfield, Major | 41 min |
| Apr 27, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 40 min |
| Apr 27, 10:56 AM CDT | Tornado Warning | OUN | Garfield | 19 min |
| Apr 27, 11:01 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 44 min |
| Apr 27, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 19 min |
| Apr 27, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 44 min |
| Apr 27, 11:24 AM CDT | Tornado Warning | OUN | Grant | 16 min |
| Apr 27, 11:35 AM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| Apr 27, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 67 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 37 min |
| Apr 27, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Major, Roger Mills, Woodward | 46 min |
| Apr 27, 12:25 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Apr 27, 12:27 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 2 hr |
| Apr 27, 12:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 49 min |
| Apr 27, 12:43 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| Apr 27, 12:50 PM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| Apr 27, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| Apr 27, 12:58 PM CDT | Flash Flood Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 2 hr |
| Apr 27, 12:59 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Apr 27, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 46 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 44 min |
| Apr 27, 1:17 PM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 27, 1:17 PM CDT | Tornado Warning | OUN | Garfield, Grant | 28 min |
| Apr 27, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| Apr 27, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 47 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 43 min |
| Apr 27, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 24 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 47 min |
| Apr 27, 1:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 44 min |
| Apr 27, 1:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 34 min |
| Apr 27, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 27 min |
| Apr 27, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 41 min |
| Apr 27, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 52 min |
| Apr 27, 2:12 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| Apr 27, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 28 min |
| Apr 27, 2:38 PM CDT | Tornado Warning | OUN | Kay | 37 min |
| Apr 27, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 34 min |
| Apr 27, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 48 min |
| Apr 27, 2:44 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| Apr 27, 2:46 PM CDT | Tornado Warning | OUN | Kay | 29 min |
| Apr 27, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 49 min |
| Apr 27, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 47 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 19 min |
| Apr 27, 3:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Major, Noble | 41 min |
| Apr 27, 3:10 PM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 7 min |
| Apr 27, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 46 min |
| Apr 27, 3:19 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Apr 27, 3:22 PM CDT | Tornado Warning | OUN | Noble, Payne | 38 min |
| Apr 27, 3:29 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 27, 3:31 PM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 27, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 41 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 40 min |
| Apr 27, 3:38 PM CDT | River Flood Advisory | OUN | Atoka | 19 hr |
| Apr 27, 3:38 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Washita | 52 min |
| Apr 27, 3:39 PM CDT | River Flood Advisory | OUN | Hughes, Seminole | 23 hr |
| Apr 27, 3:40 PM CDT | River Flood Advisory | OUN | Cotton | 17 hr |
| Apr 27, 3:41 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 17 hr |
| Apr 27, 3:42 PM CDT | River Flood Advisory | OUN | Grady | 17 hr |
| Apr 27, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 44 min |
| Apr 27, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Noble | 22 min |
| Apr 27, 4:05 PM CDT | Tornado Warning | OUN | Kay | 5 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | OUN | Caddo, Canadian | 39 min |
| Apr 27, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 27 min |
| Apr 27, 4:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 39 min |
| Apr 27, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 23 min |
| Apr 27, 4:24 PM CDT | Tornado Warning | OUN | Canadian | 23 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.